On the Subdifferential of the Supremum of Two Convex Functions.
Mathematica Scandinavica, Tome 31 (1972), pp. 225-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166269,
author = {Arne Brondsted},
title = {On the {Subdifferential} of the {Supremum} of {Two} {Convex} {Functions.}},
journal = {Mathematica Scandinavica},
pages = {225--230},
year = {1972},
volume = {31},
zbl = {0253.46101},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166269/}
}
Arne Brondsted. On the Subdifferential of the Supremum of Two Convex Functions.. Mathematica Scandinavica, Tome 31 (1972), pp. 225-230. http://geodesic.mathdoc.fr/item/MS2_1972__31_166269/